# SDR DALA2021032301691

- Difficulty date: March 20, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 79,970 hours, 35,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 CRACK INDICATION ON INTERCOSTAL LOCATED FRAME 16 LEFT SIDE OF THE DOOR STOP NO.7 AFFECTED HOLE IS 1. CORRECTIVE ACTION: PERFORMED REPAIR PER PRI 590355 14AD REV. 0 AND ERA 590355 14AD REV. ORIGINAL. (1760433)
